Jump to content
CrazyBoards.org

Recommended Posts

I'm new here and I'm desperately looking for help.  Ok.  I was on Zoloft for five months at 50mgs.  I was increased to 100mgs. abotu five or six weeks ago.  And I slowly became more and more depressed until I was having frantic crying spells, can't eat, can't sleep, when I do pass out I dream of killing myself, I think about killing myself.  My therapist said it was some signs of hypomania, but I didn't have anything that would show a diagnosis of bipolar disorder.  My doctor dropped the dosage down to 50mgs again, and then I heard my brain squishing around in my head and I stopped about two weeks ago.  I think I might be getting a little better, but it's still not gone.  My therapist said sometimes antidepressants cause this, but I'm not sure why I still am having problems.  The doctor wants me to go back on Zoloft and then going to add bipolar meds to it, even though there's not enough to diagnose bipolar.  Does anyone have any helpful comments or have experienced this and can help me.  I'm sick of feeling this way.  I did have and still do have a diagnois of dysthymic disorder and was abused for seventeen years.  I do cycle in that I've gotten to the point where I'm fine for three or four months and then I get depressed for about two weeks.  It was getting better and better, I would be depressed for shorter lengths of time and my therapist was fairly certain that I might keep going until they disappeared.  I've never had anything like this that has lasted this long since I started therapy, and even when I was in the abuse, I was just depressed, I never felt this bad.  What is the problem and what can I do to fix it.

Amanda

Link to comment
Share on other sites

I have a lot of years of experience with Zoloft 11+.  I do have brain zaps or shivers as they call them here, but I just have learned to deal with it.  Regarding your "cycling", I never really put two and two together until you said what you did.  I seem to be fine for 3 to 4 months and then also get depressed for a couple weeks which starts with insomnia and I don't know where it comes from sometimes.  Then I get getter, and 3 to 4 months later same thing.  Funny when you mentioned it, I never would have thought of it as cycling!  Now I do.  This all goes on even on AD's.  I'm on Cymbalta now, starting my 5th week.  Once I get myself out of the pit of this last "cycling" (when I took myself off of Zoloft (carefully) and dropped into a pit of depression, I'll have to see if I still have the "cycling" thing.  Please let me know how you are doing.  Everyone here understands what you are going through as we all have been there in some way or another.  Just keep chatting and asking as many questions as you can.  Sometimes you do need to ask more than once.  Take care!  Please!

Link to comment
Share on other sites

I called it cycling because my therapist began using the word for it.  Is it bipolar then.  I don't have mania or depression when I am in my three to four months of being ok.  Yeah, ok, I take 21 hours of college and do at least 10 hours of volunteer work a week and I stress myself out a lot.  I still have a lot of issues I need to work on mainly from the abuse, and that is depressing sometimes.  What is your diagnosis, if you don't mind sharing it.  I have dysthmic disorder with a rule out of generalized anxiety, most likely brought on from the abuse.  I also get horrible migraines, which seem to do a little better with the Zoloft, but haven't completely had them stop, probably because of the stress I put myself under.  Normally, when I get depressed, I'm in the midist of fighting something and can't handle it anymore.  I did this without the Zoloft, but to humor my therapist, as I already had two bad experiences with anti depressants, and it didn't do much in the way of helping that either. 

Amanda

I have a lot of years of experience with Zoloft 11+.
Link to comment
Share on other sites

Thank you, I'll trust your judegment seeing as I am asking about bipolar, but I haven't been diagnosed with it yet.  I am just wondering if this is pill problems in and of itself.  But honestly, I don't know how to work these boards, so I didn't even really pick the category to put it in, I thought they were other messages. 

Amanda

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...